# SDR CA140424012

- Difficulty date: April 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT EXPERIENCED LOSS OF OIL PRESSURE ASSOCIATED WITH CAUTION LIGHT INDICATION. PILOT ELECTED TO SECURE THE ENGINE AND DIVERTED.  A SUCCESSFUL SINGLE ENGINE LANDING WAS MADE. NO INJURIES WAS REPORTED.  MAINTENANCE REPORTED THEY DISCOVERED A VERY OILY COWLING AFTER OPENING THEM.  TROUBLESHOOTING ONGOING.
